my friend is experiencing some weird symptoms since starting abilify? i was wondering if anyone could help?

Neurological Disorder Information

Question by k.amylynn: my friend is experiencing some weird symptoms since starting abilify? i was wondering if anyone could help?
he started on the 8th of february.
the medication is abilify.
since past monday he has been feeling a tightening in his legs.

any thoughts on what this is or if you need more information, please let me know.

neurological disorder information Best answer:

Answer by dodge_cowboy_72
Abilify side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using Abilify and call your doctor at once if you have any of these serious side effects:
fever, stiff muscles, confusion, sweating, fast or uneven heartbeats;
jerky muscle movements you cannot control;
sudden numbness or weakness, headache, confusion, or problems with vision, speech, or balance;
increased thirst or urination, loss of appetite, fruity breath odor, drowsiness, dry skin, nausea, and vomiting
seizure (convulsions);
thoughts of hurting yourself;
feeling like you might pass out;
jaundice (yellowing of your skin or eyes); or
urinating less than usual or not at all.

Less serious side effects may include:
choking or trouble swallowing;
dizziness, drowsiness, or weakness;
constipation, mild stomach upset;
headache, anxiety;
sleep problems (insomnia); or
weight gain.

Try this website if that doesnt help, it may give you more of the info you may need

http://www.drugs.com/abilify.html

Add your own answer in the comments!

River Dell High School Senior Named 2012 New Jersey Center for Tourette
neurological disorder information
The New Jersey Center for Tourette Syndrome & Associated Disorders (NJCTS) has announced that Emily Fleischman is the recipient of the first annual NJCTS Youth Advocate of the Year Award. … improves awareness and helps break the stigma of TS by …
Read more on Melodika.net (press release)


Nina G at Previously Secret information

Nina G joins San Francisco Sketch Fest via Previously Secret Information for this episode of Beyond Inspirational. Here Nina talks about the first time she realized the power of sticking up for herself (and of a dick joke). She also explains some of the neurological issues regarding the brain and stuttering. It was also 1980s night, which explains the horrible Esprit sweatshirt.
neurological disorder information Video Rating: 5 / 5


Share This Post

Related Articles

2 Responses to “my friend is experiencing some weird symptoms since starting abilify? i was wondering if anyone could help?”

  1. dawn.pugh says:

    Lots if medication have side effects and usually within the first few weeks these symptoms are at there worst.
    my advice would be to persevere a little while longer if the symptoms are still difficult toi deal with go back to your or perscriber and ask to try an alternative.
    Good luck
    Dawn Pugh.com

  2. Greg C says:

    Yes, one of the adverse reactions (side effects) of Abilify, and all antipsychotics, is that it can cause a problem called Neuropathic malignant syndome. NMS is characterized by fever, cardiac problems (irregular pulse), and muscle rigidity.

    He should always review negative reactions with a doctor as soon as they are noticed, especially with antipsychotics since suicide is a major, and not that rare, side effect of those drugs.

    P.S. Drugs to help with neurological disorders should never have a “give it some time” answer. While it may take some time to take effect, if there are negative reactions, unless otherwise advised by a doctor, you need to go back ASAP.

Leave a Reply

© 2014 Our Healthy Life. All rights reserved. Site Admin · Entries RSS · Comments RSS
Powered by WordPress · Designed by Theme Junkie

View My Stats